DOI 10.1016/j.lungcan.2016.06.026
Severe agranulocytosis in a patient with metastatic non-small-cell lung cancer treated with nivolumab.
Аннотация
Immune checkpoint inhibitors are novel agents in the process of revolutionising cancer care. These agents have become a very appealing therapeutic alternative since they are much better tolerated than cytotoxic therapy, due to their relatively favorable toxicity profile. However, adverse events associated with these agents usually involve the immune system and can have serious implications jeopardising survival. Herein we report the first case of immune-mediated agranulocytosis due to Nivolumab therapy. The patient suffered from Staphylococcus infection during her agranulocytosis which only responded to high dose corticosteroid therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.